# SDR MASA2011030102040

- Difficulty date: February 26, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 35,010 hours, 36,670 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU ROW 4 A/C FELL. MX RE-SECURED PSU.
